# SDR 2A6R20171121005

- Difficulty date: November 21, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N914TH
- Make and model: Urocop EC135T2
- Aircraft serial: 0440
- Aircraft time: 3,172 hours, 16,461 cycles
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Tube
- Part number: L672M2005207
- Condition: Cracked
- Location: Tailboom
- Part time: 3,172 hours, 16,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS DISCOVERED PROPAGATING FROM THE FORWARD END OF THE TUBE PART OF THE CONTROL ROD, WHERE THE END IS RIVETED ON.
